# SDR DHL9980263C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 400-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK NR 3 BETWEEN STA 400-440 TRACK WORN.  REMOVED (2) DAMAGED, FOUR HOLES CARGO TRACK REPAIR FROM NR 3 SEAT TRACK STA 400-440 IAW DC-8 SRM 51-3-0 PAR 1 & 2.  CLEANED REPAIRED AREA PER SRM 51-1-8 PAR 6A.  TREATED & PRIMED AREA IAW DC8 SRM 51-1-8 PG 13, 16.  INSTALLED (2) NEW FOR HOLES CARGO TRACK REPAIR IAW DC-8 SRM 51-3-0 PAR 1 & 2.
